# SDR AALA2009021101029

- Difficulty date: February 11, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 28,609 hours, 11,653 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Inoperative
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - DECLARED EMERGENCY ON DESCENT ON ACCOUNT OF RIGHT ENGINE LOW PRESSURE LIGHT ILLUMINATED.  IN FLIGHT LEFT ENGINE HYDRAULIC LOW PRESSURE LIGHT FLICKERED ON AND OFF SEVERAL TIMES IN CRUISE.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENGINES NUMBER 1 AND 2 HYDRAULIC PUMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
